# SDR 2007UALA01766

- Difficulty date: May 31, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N346UA
- Make and model: Boeing 737322
- Aircraft serial: 24250
- Aircraft time: 54,424 hours, 30,131 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXIT LIGHT INOPERATIVE ON RIGHT SIDE.  [06-22-07]  RELAMPED OPS CKS GOOD.
